# SDR UPS06847115

- Difficulty date: May 23, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,939 hours, 51,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF D-PIT SCUFF PLATE TO FOM NDT INSPECTION, FOUND CORROSION ON FUSELAGE SKIN.  CUT OUT DAMAGED SKIN AT STA 1400-1410 L33R IAW SRM 53-2-0 FIG 21.  FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER, AND TRIPLER AT STA 1400-1410 L33R IAW SRM 53-02-00 FIG 21.
